# SDR REXA97124

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 663
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: CA3106R12SF80
- Condition: Failed
- Location: Rt Oil Temp
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF AT APPROXIMATELY 80 PERCENT TORQUE, RIGHT ENGINE OIL TEMP BECAME ERRATIC.  REMOVED AND REPLACED OIL TEMP CANNON PLUG.  (M)
